# SDR DL72S020384

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,656 hours, 42,662 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 4739243
- Part serial: 55209EL
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO FIRE BOTTLE SQUIBS DO NOT TEST.  REPLACED NR 1 CARGO FIRE BOTTLE, TEST OK.
